# SDR BJNA041105

- Difficulty date: November 28, 2004
- Submitted: March 15, 2005
- Operation: Air carrier
- Aircraft: N233TM
- Make and model: Boeing 737282
- Aircraft serial: 23043
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED C-CHECK INSPECTION, LEVEL TWO CORROSION WAS DISCOVERED ON STRINGER TIES AT STATION 967 STRINGER 26L AND STRINGER 27L.  REMOVED AND REPLACED CORRODED STRINGER TIES OF STRINGER 26L AND STRINGER 27L AT STATION 967.  STRINGER TIES WERE FABRICATED FROM 7075-T6 .063.  WORK DONE IAW BOEING SRM CHAPTER 51-30-2.  (M)
